# SDR UALA2010030800784

- Difficulty date: March 6, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 36,203 hours, 8,049 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Broken
- Location: Seat 51d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX SEAT 51D EMERGENCY LIGHT ASSY BROKEN.  REPLACED PAX SEAT EMERGENCY LIGHT ASSY AND OPS CKD GOOD.
